# SDR CALA9601648

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Limiter
- Part number: 836SD620
- Condition: Leaking
- Location: Left
- Part time: 22,763 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, D

## Discrepancy

THE LT HYDRAULIC SYSTEM QUANTITY DEPLETED DURING CLIMBOUT.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT HYDRAULIC SYSTEM BRAKE FLUID QUANTITY LIMITER FAILED.  THE BRAKE FLUID QUANTITY LIMITER WAS REMOVED AND REPLACED.  THE LEFT HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECK WAS GOOD.  THE NR 1 AND NR 2 BRAKES WERE BLED, SYSTEM PRESSURE CHECKED NORMAL.
